MathSciNet Relay Station
MathSciNet bibliographic data
MR1292188 60J55 (60J65)
Carmona, Ph.; Petit, F.; Yor, M. Some extensions of the arc sine law as partial consequences of the scaling property of Brownian motion. Probab. Theory Related Fields 100 (1994), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement